# SDR DALA2023020600889

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737-9
- Aircraft serial: 31988
- Aircraft time: 16,791 hours, 6,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2610087) DURING INSPECTION FOUND FWD ENTRANCE AISLE EEPL COVER (WHITE) BROKEN. REMOVED AND INSTALLED FWD ENTRACE AISLE EEPL COVER OF THE FLOOR PROXIMITY LIGHT IAW B737 33-51-14-960-802.
